# SDR CA110728006

- Difficulty date: April 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,781 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A WING TIP BRAKE FAIL - MESSG - WHICH AFTER TROUBLESHOOTING FOUND BROKEN, CHAFED AND BURNED WIRES AT THE LT WING T/E - AFT SPAR RACEWAY.   AFTER FURTHER INVESTIGATION - THERE WAS A SB (AD) THAT WAS COMPLETED ON THIS ACFT WITH A COMPLIANCE DATE OF DEC. 2009.  AD COPY WAS PRODUCED AND FOUND THAT THE POSITIONS THAT SHOULD HAVE BEEN PROTECTED WERE FULLY COMPLIANT.  THE PROTECTION REQUIRED BY THE AD WAS PROPERLY INSTALLED.  FOLLOWING LOGBOOK DEFECT REVIEW, THERE WAS NO EVIDENCE OF CB RESETS LEADING UP TO THE OCCURRENCE.  THE S ROUTE PROTECTION WAS INSUFFICIENT IF THE NON MANDATORY SB 92-1049 OR 92-1052 TO PROTECT THE M ROUTE IS NOT PERFORMED.  THE LIKELY ROOT CAUSE WAS THE CHAFING ON THE M2 RUN, AS THE 2 S RUNS WERE PROTECTED VIA AD ACCOMPLISHMENT.  THE CHAFING LED TO ARCING, NOT ONLY OF THE M RUN HARNESS BUT ALSO THE S RUN, PAST THE PROTECTIVE SLEEVE.  INTERNALLY, THERE WAS AN ALERT WRITTEN TO INFORM THE MX COMMUNITY, AS WELL AS PERIODIC INSPECTIONS OF THE AREA.
